# SDR SWAA040067

- Difficulty date: January 7, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 49,286 hours, 45,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BUTTSTRAPS CRACKED AT BS 360 STRINGER 14L, BS 908, BETWEEN STRINGERS 15L AND 16L.  REPAIRED STRAPS PER SRM.
